# SDR REXA2014012400137

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 23,527 hours, 21,007 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FLAPS FAIL CAUTION MESSAGE DURING INITIAL ATTEMPT TO EXTEND FLAPS.  FAILED AT 0 DEG IN A LEVEL TURN AT 4000 MSL, TEMP -19 DEG C AIRSPEED 190KTS TIME IN FLIGHT 53MIN.  PERFORMED TROUBLESHOOTING IAW FIM REV 4S IAW AD2009-06-12 PARAGRAPH H 6 I AMOC DATED JULY 22,2013 & PAAD27-052N.  R & R LT NR 1 & NR 4 ACTUATORS IAW AMM 27-53-01 & 27-53-05.  R & R LT NR 5 FLEX SHAFT IAW AMM 27-53-10.  ALL OPERATIONAL & RIG CHECKED GOOD.
